# SDR SWAA991470

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6545866
- Condition: Corroded
- Location: Bs 727-817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CORRODED KEEL BEAM, BS 727 TO BS 817 RT SIDE.  REMOVED AND REPLACED KEEL BEAM SECTION PER SRM.
